Can you overdose on melatonin on your sleeping pill?
March 6, 2019
There are a lot of sleeping medications and supplement in the market. The variations and popularity of these products are so vast that it can be reasoned out that many people are having trouble sleeping at night. Many people even take antihistamine not for the anti allergy part of it, but for the side of effect of it which is being sleepy or drowsy. Because this product can be easily accessed in the pharmacy as an over the counter medicine, many people buy this for that sole purpose. Some folks would take food supplement to help them sleep. From time a question would pop up such as can you overdose on melatonin, and the answer is that there won’t be any significant side effect. There won’t be an impact for the overdose because the use of it is for food supplement and it is non-therapeutic.
However, on the question of being overdosed over food supplements, there are still arguments around it. Thus, the best way to avoid it so always keep the dosage within prescribed levels. That way, the next time a doctor was asked can you overdose on melatonin, the doctor may simply answer that the patient must always keep the dosage at regulated levels, and will discourage to take the food supplement for than it should be taken.
People is thinking of overdosing on food supplement and sleeping pills because for them, the normal dose is not working. In this scenario, he must then go to a doctor or physician to get consultation so that a new dose or prescription will be given to them. This is far better than adding dosage to the current prescription, because he may encounter side effects, or possibly the drug or supplement may stop working altogether because of the consistent over dosage.